# SDR SWAA2025022700017

- Difficulty date: February 27, 2025
- Submitted: February 27, 2025
- Operation: Air carrier
- Aircraft: N8579Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63591
- Aircraft time: 21,707 hours, 11,238 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SERVICE DOOR EMERGENCY ESCAPE SLIDE PACK VELCRO STRIPS ON THE GIRT ARE NOT ATTACHED TO THE VELCRO STRIPS ON THE BACKING PAN SHELF.  <[01] RESECURED FORWARD SERVICE DOOR EMERGENCY ESCAPE SLIDE PACK VELCRO IAW AMM 25-66-01.
